# SDR IPXA2022102687539

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 71,283 hours, 16,612 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR FWD CABLE BROKEN/OFF OF DRUM. R1 DOOR.    R/R R1 FWD LOWERING CABLE PER AMM 52-11-03. OPS CHECK GOOD PER AMM 52-11-02.
